# SDR SWAA2025091915087

- Difficulty date: September 15, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 34,494 hours, 16,527 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER RIGHT HAND OVERWING EXIT LIGHT AT ROW 14 DOES NOT ILLUMINATE WHEN TESTED. REMOVED AND REPLACED FUSE ON M1694 THEN PERFORMED A GOOD OPERATIONAL CHECK OF FORWARD LOWER RIGHT HAND OVERWING EXIT LIGHT AT ROW 14 IAW SWA B737-800 AMM 33-51-06
